# SDR C2XA09TY012

- Difficulty date: January 15, 2009
- Submitted: January 18, 2009
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145
- Aircraft serial: 145594
- Aircraft time: 16,078 hours, 12,332 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010030
- Condition: Defective
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT ATTENDANT EMERGENCY FLASHLIGHT WILL NOT CHARGE.  R&R THE BATTERY IAW EMB 145 AMM 33-50-16.  OPS CHECK GOOD ACFT RELEASED FOR RETURN TO SERVICE.
